# SDR CALA0300687

- Difficulty date: December 4, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 16,406 hours, 8,827 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 655081386
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING 90 DEGREE GREEN ANGLE CRACKED AT FORWARD SIDE OF RT MLG INBOARD DOOR OPENING WBL 71 UNDER STRUT DOOR.  FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-10-02.
